MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+6MM

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+6MM
Catalog Number 04.01.0127
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2019: lot 179122: (b)(4) items manufactured and released on 22-mar-2018.Expiration date: 2023-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved in the event: reverse shoulder system 04.01.0174 glenosphere 42x27 (k170452) lot.163806: (b)(4) items manufactured and released on 20-dec-2016.Expiration date: 2021-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed medical affairs manager: revision due to dislocation occurred 1 month after reverse total shoulder arthroplasty.The components remained intact and we cannot detect any hint of a defect that led to the problem.These events are normal originated by progression of disease to the soft tissues or insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.
 
Event or Problem Description
On (b)(4) 2019 we were informed of a shoulder dislocation, the glenosphere dislocated from the liner.The patient has been revised on (b)(6) 2019, after about 5 weeks from the primary surgery.
 
Additional Manufacturer Narrative
Visual inspection performed by medacta hip r&d project manager: the liner showed mild scratches on the outer chamfer and damages on the inferior surface of the cylinder likely due to the maneuvers for the removal from the reverse metaphysis.The glenosphere shows mild scratches on the articular surface.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+6MM
Common Device Name
HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8649825
Report Number3005180920-2019-00409
Device Sequence Number3030235
Product Code PHX
UDI-Device Identifier07630040706346
UDI-Public07630040706346
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Catalogue Number04.01.0127
Device Lot Number179122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight85